Next Article in Journal
Robust Portfolio Optimization in an Illiquid Market in Discrete-Time
Next Article in Special Issue
Quasi (s,r)-Contractive Multi-Valued Operators and Related Fixed Point Theorems
Previous Article in Journal
The Role of the Central Limit Theorem in the Heterogeneous Ensemble of Brownian Particles Approach
Previous Article in Special Issue
Common Fixed Point Results for Generalized Wardowski Type Contractive Multi-Valued Mappings
 
 

Order Article Reprints

Journal: Mathematics, 2019
Volume: 7
Number: 1146

Article: On a Periodic Boundary Value Problem for a Fractional–Order Semilinear Functional Differential Inclusions in a Banach Space
Authors: by , , and
Link: https://www.mdpi.com/2227-7390/7/12/1146

MDPI provides article reprints in high quality with convenient shipping to destinations worldwide. The articles are printed in on premium paper with high-resolution figures. Our covers are customized to your article and designed to be complimentary to the journal. These reprints are ideal additions to your portfolio. Copy details: 135g/m2 paper, 2x stitched, full colour and glossy finish, orderable in quantities from 10 to 1000.

If you have any questions, or special requests, please write to our support team; we are happy to provide you with the information you need.

Reprint Options

If you need more than 400 copies, please contact us by e-mail (publisher@mdpi.com) and we will prepare an individual offer for you.

Contact Person

Invoice Address

Order cost and details

Notes or Comments

Validate and Submit Form

req denotes required fields.
Back to TopTop